# SDR SWAA084812

- Difficulty date: August 30, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 66,137 hours, 56,253 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 655223533
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LT WING STABILIZER LINK LUG CORRODED.  REMOVED AND REPLACED FITTING PER MM.
